# SDR 95FDEA01234

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Damaged
- Location: Bs 1333
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS AT BS 1333 ON SKIN HAS 11 PULLED THROUGH FASTENER WL 257, LT SIDE ON SKIN EDGE.  REMOVED DAMAGED SKIN AT BS 1333 WL 257 LT, FABRICATED DOUBLER, FILLER AND TAPERED SHIM, SCOTCH BRITE, ALODINE AND PRIMED.  INSTALLED AS PER FEDEX 54-30-3, 51-20-1.
